MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. Vanta; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. Vanta; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977006
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Codes Device Overstimulation of Tissue (1991); Pain (1994); Insufficient Information (4580)
Date of Event 09/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with an implanted neurostimulator and leads experienced new sacroiliac-area pain unrelated to baseline pain, pain at the neurostimulator/battery site, and an abrasive sensation around the battery site.During reprogramming on (b)(6)2026, the patient reported leg heaviness, suspected high stimulation, and requested stimulation adjustment.The abrasive sensation had been present immediately before reprogramming.Device impedance testing was optimal, no signs of overstimulation were observed, and programming adjustments were made.The patient later reported that the leg heaviness was part of the pre-implant pain.The patient attempted to lower the device settings and subsequently turned the device off; normal baseline pain returned with the device off, while the new sacroiliac-area pain and abrasive battery-site sensation persisted.The patient contacted the healthcare provider on (b)(6)2026 regarding recurrent pain and abrasive sensation.On (b)(6)2026, the physician advised the patient to return for sacroiliac- area epidural injections and further evaluation of the operative/implant site, planned for (b)(6)2026.No rash, redness, oozing, or other issues were reported.The pain and abrasive sensation were ongoing.  the manufacturer representative (rep) indicated they would send any further information as they become aware.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Vanta
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50840537
Report Number3004209178-2026-15939
Device Sequence Number9949740
Product Code LGW
UDI-Device Identifier00763000964153
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number977006
Device Catalogue Number977006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Initial Report FDA Received Date09/21/2026
Date Device Manufactured09/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR
Patient SexFemale